Jump to content

Search the Community

Showing results for tags 'lithium withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I’m starting my lithium withdrawal journey after 21 years. On 21 January I reduced from 800mg to 700mg. It’s been a bumpy month with chest pains, back issues, distraction, foggy brain and a lot of sadness and grief. I am well supported by friends, family and therapist. Doctor does not object, and has proposed a taper schedule (4x monthly 200mg reductions). I plan to taper logarithmically and much more slowly than that. It’s a great relief to find a community, and I look forward to getting to know you on the journey. Jim
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy